MAUDE Adverse Event Report: COOK INC ZENITH WITH Z-TRAK AAA ENDOVASCULAR GRAFT CONVERTER; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

COOK INC ZENITH WITH Z-TRAK AAA ENDOVASCULAR GRAFT CONVERTER; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
A zenith with z-trak aaa endovascular graft converter was used for treatment of an iliac aneurysm.It was reported that the hemostatic valve leaked too much blood.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.A review of manufacturing documentation in place at the time of manufacture was performed and revealed that the device is leak tested during qc.A review of the device history record determined no discrepancies related to the reported event were found.The product was not returned to aid in the investigation.However, possible causes for hemostatic valve leakage could be due to any tear in the disk due to insufficient silicone oil usage or due to the iris valve damage, which could be a manufacturing error or a procedural error in turning the lock too many times.No adverse effect on patient was noted due to this occurrence.Measures have been previously initiated to address this issue.We will notify the appropriate personnel and continue to monitor for similar complaints.

Brand Name
ZENITH WITH Z-TRAK AAA ENDOVASCULAR GRAFT CONVERTER
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6898515
Report Number1820334-2017-02885
Device Sequence Number788253
Product Code MIH
UDI-Device Identifier10827002551920
UDI-Public(01)10827002551920(17)180225(10)5668132
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberESC-28-12-80-ZT
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/15/2017
Supplement Date Received by Manufacturer01/02/2018
Initial Report FDA Received Date09/27/2017
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age86 YR